File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Applications of conditional comonotonicity to some optimization problems

TitleApplications of conditional comonotonicity to some optimization problems
Authors
KeywordsBest approximation
Conditional comonotonicity
Policy limits
Issue Date2009
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/ime
Citation
Insurance: Mathematics And Economics, 2009, v. 45 n. 1, p. 89-93 How to Cite?
AbstractIn this article, we study two optimization problems. The first is finding the best L1-approximant of a given random vector on some affine subspaces subject to a measurability condition. The second is finding the optimal allocation of policy limits such that the expected retained loss is minimized. Explicit solutions of both problems are constructed by utilizing the notion of conditional comonotonicity. © 2009 Elsevier B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/59865
ISSN
2015 Impact Factor: 1.378
2015 SCImago Journal Rankings: 1.000
ISI Accession Number ID
Funding AgencyGrant Number
University of Hong Kong
Funding Information:

This work was supported by a start-up fund of The University of Hong Kong. The author wishes to thank the anonymous referee for helpful comments and suggestions.

References

 

DC FieldValueLanguage
dc.contributor.authorCheung, KCen_HK
dc.date.accessioned2010-05-31T03:59:02Z-
dc.date.available2010-05-31T03:59:02Z-
dc.date.issued2009en_HK
dc.identifier.citationInsurance: Mathematics And Economics, 2009, v. 45 n. 1, p. 89-93en_HK
dc.identifier.issn0167-6687en_HK
dc.identifier.urihttp://hdl.handle.net/10722/59865-
dc.description.abstractIn this article, we study two optimization problems. The first is finding the best L1-approximant of a given random vector on some affine subspaces subject to a measurability condition. The second is finding the optimal allocation of policy limits such that the expected retained loss is minimized. Explicit solutions of both problems are constructed by utilizing the notion of conditional comonotonicity. © 2009 Elsevier B.V. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/imeen_HK
dc.relation.ispartofInsurance: Mathematics and Economicsen_HK
dc.rightsInsurance: Mathematics and Economics. Copyright © Elsevier BV.en_HK
dc.subjectBest approximationen_HK
dc.subjectConditional comonotonicityen_HK
dc.subjectPolicy limitsen_HK
dc.titleApplications of conditional comonotonicity to some optimization problemsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0167-6687&volume=45&spage=89&epage=93&date=2009&atitle=Applications+of+conditional+comonotonicity+to+some+optimization+problemsen_HK
dc.identifier.emailCheung, KC: kccg@hku.hken_HK
dc.identifier.authorityCheung, KC=rp00677en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.insmatheco.2009.04.003en_HK
dc.identifier.scopuseid_2-s2.0-67650090596en_HK
dc.identifier.hkuros155222en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-67650090596&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume45en_HK
dc.identifier.issue1en_HK
dc.identifier.spage89en_HK
dc.identifier.epage93en_HK
dc.identifier.isiWOS:000268952900012-
dc.publisher.placeNetherlandsen_HK
dc.identifier.scopusauthoridCheung, KC=10038874000en_HK
dc.identifier.citeulike5331398-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats